# SDR CA150430004

- Difficulty date: April 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1159SCC21317
- Condition: Worn
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT & RT OTBD FLAP DRIVE SHAFTS ARE CONTACTING WING T/E STRUCTURE DURING FLAP OPERATION.  NOTED DURING FLAP OPS CHECKS.  FURTHER INSPECTION OF BOTH DRIVE SHAFTS REQUIRED.
